# SDR CALA0100677

- Difficulty date: July 24, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H LOWER EXTERNAL FUSELAGE SKIN DENTED AT STA 389, LONGERON 29L. THE DENT WAS COLD FORMED AND A DOUBLER WAS INSTALLED IAW SRM 51-10-3 AND 53-05, FIGURE 38.
